On parametrized problems with non-linear boundary conditions

Rontó, Miklós and Shchobak, Natalya: On parametrized problems with non-linear boundary conditions. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_020_001-025.pdf

Download (265kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 20
ISSN: 1417-3875
Page Range: pp. 1-25
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Határérték probléma, nemlineáris határérték feltételek
Additional Information: Bibliogr.: p. 22-25.
Date Deposited: 2017. May. 17. 14:46
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42738

Actions (login required)

View Item View Item